Alert archive / Florida / Small Craft Advisories in 2009
Small Craft Advisory 21, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Mar 2, 2009, 2:02 PM EST. It took effect at Mar 3, 2009, 7:00 AM EST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2009, 2:02 PM EST (19:02 UTC)
- In effect from
- Mar 3, 2009, 7:00 AM EST
- Expired
- Mar 4, 2009, 6:00 AM EST
- In force
- 23 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
387 WHUS72 KJAX 021902 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 202 PM EST MON MAR 2 2009 AMZ470-030330- /O.NEW.KJAX.SC.Y.0021.090303T1200Z-090303T2000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 202 PM EST MON MAR 2 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 3 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 3 PM EST TUESDAY. A SURGE OF NORTHERLY WINDS IS FORECAST TO AFFECT THE SOUTHEAST GEORGIA OFFSHORE WATERS ON TUESDAY WITH SUSTAINED WIND SPEEDS AROUND 20 KNOTS. WIND SPEEDS ARE FORECAST TO DECREASE BY MID-AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ472-474-030330- /O.NEW.KJAX.SC.Y.0021.090303T1600Z-090304T0000Z/ FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 202 PM EST MON MAR 2 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST TUESDAY. A SURGE OF NORTHERLY WINDS IS FORECAST TO AFFECT THE NORTHEAST FLORIDA OFFSHORE WATERS LATE TUESDAY MORNING WITH SUSTAINED WIND SPEEDS AROUND 20 KNOTS. WIND SPEEDS ARE FORECAST TO DECREASE BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ECZ
6 follow-up statements
054 WHUS72 KJAX 021918 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 218 PM EST MON MAR 2 2009 AMZ472-474-030330- /O.EXT.KJAX.SC.Y.0021.090303T1600Z-090304T0900Z/ FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 218 PM EST MON MAR 2 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM TUESDAY TO 4 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM TUESDAY TO 4 AM EST WEDNESDAY. A SURGE OF NORTHERLY WINDS IS FORECAST TO AFFECT THE NORTHEAST FLORIDA OFFSHORE WATERS LATE TUESDAY MORNING WITH SUSTAINED WIND SPEEDS AROUND 20 KNOTS. WIND SPEEDS ARE FORECAST TO DECREASE BY EARLY EVENING...ALTHOUGH SEAS AROUND 7 FEET WILL LIKELY EXTEND THROUGH MUCH OF TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-030330- /O.CON.KJAX.SC.Y.0021.090303T1200Z-090303T2000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 218 PM EST MON MAR 2 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 3 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 3 PM EST TUESDAY. A SURGE OF NORTHERLY WINDS IS FORECAST TO AFFECT THE SOUTHEAST GEORGIA OFFSHORE WATERS ON TUESDAY WITH SUSTAINED WIND SPEEDS AROUND 20 KNOTS. WIND SPEEDS ARE FORECAST TO DECREASE BY MID- AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ECZ
961 WHUS72 KJAX 030437 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1137 PM EST MON MAR 2 2009 AMZ470-031245- /O.CON.KJAX.SC.Y.0021.090303T1200Z-090303T2000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 1137 PM EST MON MAR 2 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 3 PM TUESDAY... A SURGE OF NORTHERLY WINDS IS FORECAST TO AFFECT THE SOUTHEAST GEORGIA OFFSHORE WATERS ON TUESDAY WITH SUSTAINED WIND SPEEDS AROUND 20 KNOTS. WIND SPEEDS ARE FORECAST TO DECREASE BY MID-AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ472-474-031245- /O.CON.KJAX.SC.Y.0021.090303T1600Z-090304T0900Z/ FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 1137 PM EST MON MAR 2 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO 4 AM WEDNESDAY... A SURGE OF NORTHERLY WINDS IS FORECAST TO AFFECT THE NORTHEAST FLORIDA OFFSHORE WATERS LATE TUESDAY MORNING WITH SUSTAINED WIND SPEEDS AROUND 20 KNOTS. WIND SPEEDS ARE FORECAST TO DECREASE BY EARLY EVENING...ALTHOUGH SEAS AROUND 7 FEET WILL LIKELY EXTEND THROUGH MUCH OF TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CARROLL
590 WHUS72 KJAX 030909 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 409 AM EST TUE MAR 3 2009 AMZ470-032100- /O.EXT.KJAX.SC.Y.0021.090303T1200Z-090304T0200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 409 AM EST TUE MAR 3 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 9 PM THIS EVENING... A SURGE OF NORTHERLY WINDS WILL AFFECT THE SOUTHEAST GEORGIA OFFSHORE WATERS TODAY WITH SUSTAINED WIND SPEEDS AROUND 20 KNOTS. WIND SPEEDS ARE FORECAST TO DECREASE BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ472-474-032100- /O.EXT.KJAX.SC.Y.0021.090303T1600Z-090304T1100Z/ FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 409 AM EST TUE MAR 3 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 AM WEDNESDAY... A SURGE OF NORTHERLY WINDS WILL AFFECT THE NORTHEAST FLORIDA OFFSHORE WATERS LATE THIS MORNING WITH SUSTAINED WIND SPEEDS AROUND 20 KNOTS. WIND SPEEDS ARE FORECAST TO DECREASE BY EARLY EVENING...ALTHOUGH SEAS AROUND 7 FEET WILL LIKELY EXTEND THROUGH MUCH OF TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CARROLL
412 WHUS72 KJAX 031858 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 158 PM EST TUE MAR 3 2009 AMZ472-474-040330- /O.CON.KJAX.SC.Y.0021.000000T0000Z-090304T1100Z/ FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 158 PM EST TUE MAR 3 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY. NORTHERLY WINDS WILL CONTINUE TO SUSTAIN AROUND 20 KNOTS THROUGH THIS EVENING WITH HIGHER GUSTS AT TIMES. ALTHOUGH WIND SPEEDS ARE FORECAST TO DECREASE LATER TONIGHT...SEVEN FOOT SEAS WILL LIKELY CONTINUE WELL AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-040200- /O.CON.KJAX.SC.Y.0021.000000T0000Z-090304T0200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 158 PM EST TUE MAR 3 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. NORTHERLY WINDS WILL CONTINUE TO SUSTAIN AROUND 20 KNOTS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ECZ
381 WHUS72 KJAX 040212 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 912 PM EST TUE MAR 3 2009 AMZ470-041100- /O.EXT.KJAX.SC.Y.0021.000000T0000Z-090304T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 912 PM EST TUE MAR 3 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY. NORTHERLY WINDS WILL CONTINUE TO SUSTAIN AROUND 20 KNOTS WITH SEAS NEAR 7 FEET WELL OFFSHORE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ472-474-041100- /O.CON.KJAX.SC.Y.0021.000000T0000Z-090304T1100Z/ FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 912 PM EST TUE MAR 3 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY. NORTHERLY WINDS WILL CONTINUE TO SUSTAIN AROUND 20 KNOTS THROUGH THIS EVENING WITH HIGHER GUSTS AT TIMES. ALTHOUGH WIND SPEEDS ARE FORECAST TO DECREASE LATER TONIGHT...SEVEN FOOT SEAS WILL LIKELY CONTINUE WELL AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JDS
832 WHUS72 KJAX 041103 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 603 AM EST WED MAR 4 2009 AMZ470-472-474-041215- /O.EXP.KJAX.SC.Y.0021.000000T0000Z-090304T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 603 AM EST WED MAR 4 2009 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 9:45 AM EST, 4 hours 17 minutes earlier.
Area forecast discussion, Mar 2, 9:45 AM EST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
945 AM EST MON MAR 2 2009
.PUBLIC UPDATE...WRAP-AROUND CLOUDS CONTINUE TO AFFECT PORTIONS OF
WAYNE AND GLYNN COUNTIES...AND THESE CLOUDS WILL SLOWLY DISSOLVE
TODAY. OTHERWISE...SUNNY SKIES WILL PREVAIL WITH AFTERNOON HIGHS
ONLY IN THE 50S. OCCASIONALLY BREEZY NORTHWEST WINDS ARE EXPECTED
AS WELL. VERY COLD TEMPERATURES ARE FORECAST TONIGHT...AND WILL
UPGRADE EXISTING FREEZE WATCHES TO WARNINGS WITH AFTERNOON
PACKAGE.
&&
.AVIATION...NEAR MVFR CONDITIONS ARE FORECAST FOR KSSI THROUGH
AROUND 18Z...OTHERWISE VFR CONDITIONS ARE FORECAST.
&&
.MARINE...HAVE REPLACED GALE WARNING WITH SCA FOR THE OFFSHORE
LEGS...VALID THROUGH NOON EST. HAVE ALSO INCLUDED VERY MARGINAL
SCEC CONDITIONS FOR THE NEARSHORE LEGS...ALSO VALID THROUGH NOON
EST.
&&
.FIRE WX...RED FLAG WARNINGS CONTINUE FOR NORTHEAST FLORIDA TODAY.
A FIRE WEATHER WATCH CONTINUES TUESDAY FOR MOST NORTHEAST FLORIDA
COUNTIES.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-
UNION.
FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR CLAY-
DUVAL-FLAGLER-MARION-NASSAU-PUTNAM-ST JOHNS.
RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
RED FLAG WARNING UNTIL 7 PM EST THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-GILCHRIST-HAMILTON-MARION-PUTNAM-
SUWANNEE-UNION.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.
GA...HARD FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-
ECHOLS-JEFF DAVIS-PIERCE-WARE-WAYNE.
FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
ZAPPEHazardous weather outlook, Mar 2, 4:16 AM EST, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 416 AM EST MON MAR 2 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-031000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 416 AM EST MON MAR 2 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...GALE WARNING REMAINS IN EFFECT FOR THE OFFSHORE COASTAL WATERS THIS MORNING... ...HARD FREEZE AND FREEZE WATCH TONIGHT... WINDS OVER THE OFFSHORE COASTAL WATERS OF 25 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS ARE EXPECTED THROUGH MID-MORNING. FURTHER DETAILS ARE IN THE URGENT MARINE WEATHER MESSAGE. A FREEZE IS EXPECTED TONIGHT...WITH A HARD FREEZE WELL INLAND. PLEASE REFER TO THE LATEST URGENT WEATHER MESSAGES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ANOTHER FREEZE EVENT IS LIKELY TUESDAY NIGHT AND EARLY WEDNESDAY MORNING OVER INLAND AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ
In the hours before
Local storm report, Mar 2, 11:41 AM EST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1141 AM EST MON MAR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM HAIL 5 E WAYCROSS 31.22N 82.28W
03/01/2009 E0.50 INCH WARE GA TRAINED SPOTTER
HAIL AND WIND GUSTS TO 45 MPH WITH SMALL BRANCHES DOWN
REPORTED BY STORM SPOTTER.
0430 AM TSTM WND DMG 4 ESE SANDERSON 30.23N 82.22W
03/01/2009 BAKER FL TRAINED SPOTTER
SMALL BRANCHES DOWN AND A METAL BRACKET HOLDING RAIN GAGE
DAMAGED FROM THUNDERSTORM WIND GUSTS.
&&
ARSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 4:52 AM EST | Small Craft Advisory | JAX | 4 hr | |
| Mar 2, 9:04 AM EST | Small Craft Advisory | JAX | 3 hr | |
| Mar 2, 2:09 PM EST | Freeze Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 13 hr |
| Mar 2, 2:09 PM EST | Freeze Warning | JAX | Flagler, Nassau | 19 hr |
| Mar 2, 2:09 PM EST | Hard Freeze Warning | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 19 hr |
| Mar 2, 2:37 PM EST | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 23 hr |
| Mar 2, 2:37 PM EST | Red Flag Warning | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 27 hr |
Nearby
Small Craft Advisories in Florida, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.